# SDR DALA2025050103352

- Difficulty date: April 26, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 64,334 hours, 33,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3121 DISC: DONT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOO R 831 (REFER TO AMDS CARD 5210-7089-LF RII). C/A: REPLACED DOOR DAMPER ON PASSENGER CREW DOOR 831 AS PER A320 FAM AMM 52-11-14-000-001-A AS PER A320 FAM AMM 52-11-14-400-001-A, ASPER A320 FAM AMM 52-10-00-614-001-A., AS PER A320 FAM AMM 52- 11-14-200-001-A AND AS PER A320 FAM AMM 52-11-14-820-002-A. (LP: 0933785)
